# SDR QXEA2010102200665

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 20,102 hours, 17,415 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Link
- Part number: 478425
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION ALL LIGHTS ON GEAR HANDLE & ANNUNCIATOR WENT DARK (NORMAL) , THEN LT MAIN GEAR UNSAFE (RED) AND GEAR DISAGREEMENT (HANDLE) ILLUMINATED FOR 3 SEC THEN ALL INDICATIONS BACK TO NORMAL. ALTERNATE GEAR EXTENSION PERFORMED. LANDING UNEVENTFUL. CFR CALLED AS PRECAUTION. TOWED TO GATE. FERRIED FOR REPAIRS.  REPLACED THE NLG DOOR (FWD) LINKAGE IAW AMM TASK 32-31-61-000-801 AND 32-31-61-400-801. OPS TEST OF THE PRIMARY EXT & RET SYS GOOD. NO DEFECTS NOTED, ALL LIGHTS NORMAL. RETURNED TO SERVICE.
